# SDR 2007UALA04116

- Difficulty date: October 7, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 21,987 hours, 2,852 cycles
- Engine: Pwa PW4090
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: S283W2031
- Condition: Faulty
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 2R EPAS BITE LIGHT IS NOT BLINKING GREEN.  REPLACED EPAS BATTERY PACK. OP CHECK OK FOR SERVICE
